# SDR DALA2016020201026

- Difficulty date: February 1, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 58,393 hours, 22,032 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN DAMAGED JUST OTBD OF BS 681.5 RIB BETWEEN S-9 AND S-10.  COMPLIED WITH PRI 543063-14, REV 5 FOR WING.  LT UPPER WING SKIN, BS 681.5, STR U9 TO STR U10.  COMPLED WITH ERA 543063-14AD, REV A.
